Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 27, NWS Jackson, MS

January 11, 20204 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jan 11, 2020, 9:29 AM CST for 4 counties in Mississippi. It was in force for 61 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 11, 2020, 9:29 AM CST (15:29 UTC)
Expired
Jan 11, 2020, 10:30 AM CST
In force
61 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Leake County, MS, Neshoba County, MS, Newton County, MS, Scott County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 93 km from the middle of the area, began a volume at 15:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 11, 9:30 AM CSTTSTM WND DMGHarperville, MSTREE BLOCKING HWY 35.
Jan 11, 9:33 AM CSTTSTM WND DMGWalnut Grove, MSTREES DOWN IN WALNUT GROVE.
Jan 11, 9:33 AM CSTTORNADO1 Nnw Forest, MSAN EF-0 TORNADO BEGAN ON THE NORTHEAST SIDE OF FOREST AT HILLSBORO STREET AND MOVED NORTHEAST ACROSS NORTHSIDE DRIVE AND MS HIGHWAY 21 BEFORE LIFTING ALONG CULPEPPER ROAD NEAR EPHESUS ROAD. SMALL TO MEDIUM TREE LIMBS WERE BLOWN DOWN ALONG THE TRACK, AND A BARN
Jan 11, 9:34 AM CSTTORNADO1 Nnw Forest, MSA FEW TREES DOWN IN TOWN ALONG WITH A FEW POWER LINES DOWN IN 3 SEPARATE LOCATIONS. A BRIEF TDS WAS NOTED ON RADAR AS WELL.
Jan 11, 9:52 AM CSTTSTM WND DMG2 Se Arlington, MSTREE DOWN ALONG HWY 19.
Jan 11, 10:06 AM CSTTSTM WND DMGDecatur, MSPICTURE OF POWER LINE DOWN IN DECATUR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 11, 2:37 AM CSTTornado WatchSPC8 hr
Jan 11, 7:57 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 3.5 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2020-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 795 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2020-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 364 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
795 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
637 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
364 m²/s²
0-3 km storm-relative helicity
593 m²/s²
Significant tornado parameter
2.9
Supercell composite
10.2

Open this sounding in Storm Lab

The text

As transmitted.

753 
WUUS54 KJAN 111529
SVRJAN
MSC079-099-101-123-111630-
/O.NEW.KJAN.SV.W.0027.200111T1529Z-200111T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
929 AM CST Sat Jan 11 2020

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southeastern Leake County in central Mississippi...
  Newton County in east central Mississippi...
  Scott County in central Mississippi...
  Neshoba County in east central Mississippi...

* Until 1030 AM CST.

* At 928 AM CST, a severe thunderstorm was located over Harperville,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Conehatta around 945 AM CST.
  Prospect and Dowdville around 950 AM CST.
  Dixon and Stratton around 955 AM CST.
  Neshoba around 1000 AM CST.
  Bethsaida around 1010 AM CST.
  House around 1015 AM CST.
  Herbert Springs around 1020 AM CST.
  Forestdale around 1025 AM CST.

Other locations impacted by this severe thunderstorm include Lena,
Tucker, Walnut Grove, Lake, Sebastopol and Standing Pine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 1100 AM CST for central
Mississippi. A Tornado Watch also remains in effect until 400 PM CST
for central and east central Mississippi.

LAT...LON 3236 8892 3223 8965 3274 8963 3292 8895
      3292 8893 3293 8893 3293 8891
TIME...MOT...LOC 1528Z 249DEG 33KT 3251 8947 

HAIL...0.75IN
WIND...60MPH
 
$$

HJS
2 follow-up statements
652 
WWUS54 KJAN 111559
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
959 AM CST Sat Jan 11 2020

MSC079-123-111608-
/O.CAN.KJAN.SV.W.0027.000000T0000Z-200111T1630Z/
Leake MS-Scott MS-
959 AM CST Sat Jan 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEAKE AND SCOTT
COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 PM CST for east central
Mississippi.

LAT...LON 3236 8892 3230 8927 3265 8929 3287 8914
      3292 8895 3292 8893 3293 8893 3293 8892
TIME...MOT...LOC 1558Z 242DEG 34KT 3264 8916 

$$

MSC099-101-111630-
/O.CON.KJAN.SV.W.0027.000000T0000Z-200111T1630Z/
Newton MS-Neshoba MS-
959 AM CST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CST
FOR NEWTON AND NESHOBA COUNTIES...

At 958 AM CST, a severe thunderstorm was located over Neshoba, or 8
miles northeast of Prospect, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Bethsaida and House around 1010 AM CST.
  Forestdale around 1020 AM CST.

Other locations impacted by this severe thunderstorm include Tucker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 400 PM CST for east central
Mississippi.

LAT...LON 3236 8892 3230 8927 3265 8929 3287 8914
      3292 8895 3292 8893 3293 8893 3293 8892
TIME...MOT...LOC 1558Z 242DEG 34KT 3264 8916 

HAIL...0.75IN
WIND...60MPH
 
$$

JNE
801 
WWUS54 KJAN 111621
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1021 AM CST Sat Jan 11 2020

MSC099-101-111631-
/O.EXP.KJAN.SV.W.0027.000000T0000Z-200111T1630Z/
Newton MS-Neshoba MS-
1021 AM CST Sat Jan 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR NEWTON AND NESHOBA COUNTIES
WILL EXPIRE AT 1030 AM CST...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible.

A Tornado Watch remains in effect until 400 PM CST for east central
Mississippi.

LAT...LON 3236 8892 3230 8927 3265 8929 3287 8914
      3292 8895 3292 8893 3293 8893 3293 8892
TIME...MOT...LOC 1621Z 249DEG 33KT 3271 8894 

$$

HJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 6:06 AM CST, 3 hours 23 minutes earlier.

Area forecast discussion, Jan 11, 6:06 AM CST, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
606 AM CST Sat Jan 11 2020

...SEVERE STORMS ONGOING THIS MORNING...

.UPDATE...
Updated for 12Z aviation discussion

&&

.AVIATION...
12Z TAF discussion:
Severe thunderstorms are moving through the region this morning
and will continue to from west to east through 18Z. This will make
for very messy flying conditions during this time. Ceilings will
be MVFR or lower for most of the day. There could be a small
window of time where VFR ceilings are achieved late this afternoon
before more MVFR to IFR ceilings resume overnight. Winds ahead of
the line of storms will be gusty out of the south around 15-25kts
sustained and gusts to near 40kts. With storms, winds could gust
to near 60kts. Winds will gradually diminish this evening, with
speeds dropping to 10kts or less overnight. /28/

&&

.DISCUSSION...
Today and tonight...

Much anticipated severe weather event is beginning to unfold across
the region this morning. A line of severe thunderstorms is moving
through southeast Arkansas, northeast Louisiana and barreling toward
Mississippi. Ahead of this, some warm advection showers continue to
affect eastern portions of the state. Tornado Watches are now in
effect for the western part of the forecast area, with locations
closer to the eastern part of the state likely needing a watch
closer to daybreak.

Thinking remains the same with the system as it passes through the
region. More than enough shear, on the order of 60kts, is present as
well as 500-600 m2/s2 helicity, around 1000-1500 J/kg of MLCAPE,
dewpoints in the upper 60s and lower 70s across the region. All of
these parameters along with strong forcing from the incoming front
and negatively tilted trough will be enough to bring widespread
damaging winds to the region with embedded QLCS tornadoes. It won't
be out of the question for there to be a strong tornado with any
that does develop in this environment. Discrete storms ahead of the
squall line are looking increasingly less likely but if one does
develop, this would also bring potential for a strong tornado.
Timing on this line remains roughly the same with it just now
entering the western edge of my forecast area, tracking into the I-
55 corridor by around 9am  and toward the AL/MS state line by noon.
While this squall line should be fairly progressive, it could
produce a quick 1 to 3 inches of rainfall given the anomalous amount
of moisture present. Will continue with limited risk for flooding.
Some light lingering precipitation could occur behind the line but
overall drying conditions should occur fairly quickly and dry
weather will occur tonight.

Outside of the line of storms, southerly gradient winds have been
strong overnight with 15 to 20 mph sustained speeds and gusts to
near 40 mph at times. A Wind Advisory remains in effect through the
afternoon for this reason and these winds could bring down trees or
power lines, even without thunderstorms. Temperatures today will be
warm early but cool with the passage of the cold front. A cooler
night will be in store for tonight with overnight lows in the mid
30s to lower 40s. /28/

Sunday night through Friday night...High pressure will prevail
across the area on Sunday, but as the surface high shifts east, the
flow will once again swing back around to the southeast. The frontal
boundary will push back north as a warm front Sunday night into
Monday as a short wave moves into the area. Showers/storms will
move into the southeast Sunday night and continue to spread
northward through the day into the evening hours. Showers will
continue to be possible overnight as the boundary stalls across
the delta. Another short wave will move across the area on Tuesday
with another round of storms. The global models indicate steep
mid level lapse rates on Tuesday, ranging from 6.5- 7.5 C/KM. This
combined with dewpoints in the mid 60s and decent shear, may kick
off strong to possibly severe storms on Tuesday. Highs on Tuesday
will climb into the 70s, with lows in the 50s/60s Tuesday night.

The pattern will change very little on Wednesday with a continued
chance for showers, as moist southerly flow continues. The GFS/ECMWF
are in decent agreement of a stronger cold front dropping south
across the area Wednesday night into Thursday, with another round of
showers/storms. The front will usher in drier/cooler air for
Thursday and into Friday, but yet another short wave/cold front will
move into the area Friday night. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       69  37  64  45 /  96   4   6  36
Meridian      72  40  66  48 /  98   9  11  54
Vicksburg     67  37  62  44 /  98   3   5  25
Hattiesburg   71  41  67  52 /  98   4  15  66
Natchez       67  38  64  46 /  98   3   6  46
Greenville    63  35  57  42 /  97   5   1   8
Greenwood     68  36  60  42 /  95   7   3  12

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 8 PM CST this evening for MSZ018-019-025>066-
     072>074.

LA...Wind Advisory until 8 PM CST this evening for LAZ007>009-015-016-
     023>026.

AR...Wind Advisory until 8 PM CST this evening for ARZ074-075.

&&

28
Hazardous weather outlook, Jan 11, 4:27 AM CST, 5 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
427 AM CST Sat Jan 11 2020

ARZ074-075-LAZ007-MSZ018-121030-
Ashley-Chicot-Morehouse-Bolivar-
427 AM CST Sat Jan 11 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Mainly through daybreak

FLOODING
THREAT...Limited
TIMING...Early this morning through this afternoon

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Early this morning through this afternoon

Severe thunderstorms and tornadoes are likely with strong
tornadoes possible. Some thunderstorms could also produce
widespread damaging winds up to 80 mph and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

One to three inches of rain could fall in a short amount of time
as the line of storms moves through the region. Given recent
rainfall and area rivers being high, this could lead to some
localized flooding concerns.

(https://www.weather.gov/images/jan/graphicast/3.png)

A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 35 mph and potential for wind gusts up to
50 mph outside of thunderstorms. Travel will also be difficult
for those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region early this
morning through today.

LAZ008-009-015-016-023-MSZ019-034-040-041-121030-
West Carroll-East Carroll-Richland-Madison LA-Franklin LA-
Sunflower-Washington-Issaquena-Sharkey-
427 AM CST Sat Jan 11 2020

This hazardous weather outlook is for portions of northeast
Louisiana, northwest Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Through this afternoon

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Mainly through daybreak

FLOODING
THREAT...Limited
TIMING...Today

Severe thunderstorms and tornadoes are likely with strong
tornadoes possible. Some thunderstorms could also produce
widespread damaging winds up to 80 mph and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

One to three inches of rain could fall in a short amount of time
as the line of storms moves through the region. Given recent
rainfall and area rivers being high, this could lead to some
localized flooding concerns.

(https://www.weather.gov/images/jan/graphicast/3.png)

A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 35 mph and potential for wind gusts up to
50 mph outside of thunderstorms. Travel will also be difficult
for those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region early this
morning through today.

MSZ028>033-037>039-043>046-048>052-054>058-061>066-072>074-121030-
Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston-
Noxubee-Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton-
Lauderdale-Copiah-Simpson-Smith-Jasper-Clarke-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
427 AM CST Sat Jan 11 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
northeast Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Through this afternoon

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today

FLOODING
THREAT...Limited
TIMING...Today

Severe thunderstorms are likely and tornadoes are possible. Some
thunderstorms may produce widespread damaging winds up to 70 mph
and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

One to three inches of rain could fall in a short amount of time
as the line of storms moves through the region. Given recent
rainfall and area rivers being high, this could lead to some
localized flooding concerns.

(https://www.weather.gov/images/jan/graphicast/3.png)

A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 35 mph and potential for wind gusts up to
50 mph outside of thunderstorms. Travel will also be difficult
for those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region early this
morning through today.

MSZ025>027-035-036-042-047-053-059-060-121030-
Leflore-Grenada-Carroll-Humphreys-Holmes-Yazoo-Warren-Claiborne-
Jefferson-Adams-
427 AM CST Sat Jan 11 2020

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, southwest Mississippi,
and west central Mississippi.

.DAY ONE...Today and Tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Early this morning through this afternoon

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Early this morning through this afternoon

FLOODING
THREAT...Limited
TIMING...Today

Severe thunderstorms are likely and tornadoes are possible. Some
thunderstorms may produce widespread damaging winds up to 70 mph
and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

One to three inches of rain could fall in a short amount of time
as the line of storms moves through the region. Given recent
rainfall and area rivers being high, this could lead to some
localized flooding concerns.

(https://www.weather.gov/images/jan/graphicast/3.png)

A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 35 mph and potential for wind gusts up to
50 mph outside of thunderstorms. Travel will also be difficult
for those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region early this
morning through today.

LAZ024>026-121030-
Catahoula-Tensas-Concordia-
427 AM CST Sat Jan 11 2020

This hazardous weather outlook is for portions of northeast
Louisiana.

.DAY ONE...Today and Tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Early this morning through this afternoon

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Mainly through daybreak

FLOODING
THREAT...Limited
TIMING...Today

Severe thunderstorms are likely and tornadoes are possible. Some
thunderstorms may produce widespread damaging winds up to 70 mph
and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

One to three inches of rain could fall in a short amount of time
as the line of storms moves through the region. Given recent
rainfall and area rivers being high, this could lead to some
localized flooding concerns.

(https://www.weather.gov/images/jan/graphicast/3.png)

A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 35 mph and potential for wind gusts up to
50 mph outside of thunderstorms. Travel will also be difficult
for those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region early this
morning through today.

28

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

*NON-THUNDERSTORM WINDS*
Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph
 or greater.
Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph.
Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph.
Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Jan 11, 9:00 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
900 AM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 AM     FLASH FLOOD      1 ESE FOREST HILL       32.26N 90.26W
01/11/2020                   HINDS              MS   BROADCAST MEDIA

            VIDEO OF WATER FLOWING ACROSS SUNCREST DR
            NEAR AUTUMN ST. THE ROAD HAS BEEN CLOSED.

&&

TW
Local storm report, Jan 11, 9:04 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
904 AM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     TSTM WND DMG     1 S MARTINSVILLE        31.78N 90.41W
01/11/2020                   COPIAH             MS   LAW ENFORCEMENT

            TREE DOWN ACROSS HWY 51.

&&

TW
Local storm report, Jan 11, 9:06 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
906 AM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     FLASH FLOOD      1 SW LE FLEURS BLUFF    32.32N 90.17W
01/11/2020                   HINDS              MS   BROADCAST MEDIA

            VIDEO OF FLASH FLOODING IN BELHAVEN.

&&

TW
Local storm report, Jan 11, 9:13 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
913 AM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 AM     TSTM WND DMG     1 ENE MONTICELLO        31.55N 90.10W
01/11/2020                   LAWRENCE           MS   LAW ENFORCEMENT

            TREES DOWN.

&&

TW
Local storm report, Jan 11, 9:14 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
914 AM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 AM     TSTM WND DMG     1 NW OAK VALE           31.45N 89.97W
01/11/2020                   LAWRENCE           MS   LAW ENFORCEMENT

            TREES DOWN.

&&

TW
Local storm report, Jan 11, 9:29 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
929 AM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 AM     FLASH FLOOD      MABEN                   33.56N 89.08W
01/11/2020                   OKTIBBEHA          MS   FIRE DEPT/RESCUE

            2ND AVE IS UNDERWATER IN FRONT OF FIRST
            BAPTIST CHURCH.

&&

AW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 3:32 AM CSTTornado WarningJANBolivar, Sunflower, Washington58 min
Jan 11, 3:43 AM CSTSevere Thunderstorm WarningJANBolivar47 min
Jan 11, 4:18 AM CSTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Sunflower57 min
Jan 11, 4:30 AM CSTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Washington, Yazoo60 min
Jan 11, 4:44 AM CSTSevere Thunderstorm WarningJANAdams, Jefferson61 min
Jan 11, 5:10 AM CSTSevere Thunderstorm WarningJANIssaquena, Warren65 min
Jan 11, 5:14 AM CSTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery, Webster48 min
Jan 11, 5:28 AM CSTSevere Thunderstorm WarningJANHolmes, Humphreys, Issaquena, Sharkey, Yazoo62 min
Jan 11, 5:43 AM CSTSevere Thunderstorm WarningJANAdams, Claiborne, Jefferson62 min
Jan 11, 6:13 AM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Issaquena, Madison, Warren62 min
Jan 11, 6:26 AM CSTSevere Thunderstorm WarningJANAdams, Claiborne, Copiah, Franklin, Jefferson, Lincoln64 min
Jan 11, 6:27 AM CSTSevere Thunderstorm WarningJANHolmes, Madison, Warren, Yazoo63 min
Jan 11, 7:16 AM CSTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott59 min
Jan 11, 7:18 AM CSTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Holmes, Montgomery, Webster57 min
Jan 11, 7:30 AM CSTSevere Thunderstorm WarningJANCopiah, Franklin, Jefferson, Lincoln75 min
Jan 11, 7:47 AM CSTTornado WarningJANFranklin, Lincoln43 min
Jan 11, 8:08 AM CSTTornado WarningJANCopiah, Simpson50 min
Jan 11, 8:14 AM CSTSevere Thunderstorm WarningJANLeake, Madison, Neshoba, Rankin, Scott, Simpson and 1 more61 min
Jan 11, 8:15 AM CSTSevere Thunderstorm WarningJANAttala, Choctaw, Noxubee, Oktibbeha, Winston45 min
Jan 11, 8:20 AM CSTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha, Webster55 min
Jan 11, 8:24 AM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Lincoln, Simpson66 min
Jan 11, 8:49 AM CSTTornado WarningJANRankin, Scott, Smith56 min
Jan 11, 8:57 AM CSTSevere Thunderstorm WarningJANLowndes, Noxubee, Oktibbeha, Winston63 min
Jan 11, 9:01 AM CSTFlash Flood WarningJANHinds, Rankin59 min
Jan 11, 9:06 AM CSTFlash Flood WarningJANChoctaw, Clay, Oktibbeha, Webster4 hr
Jan 11, 9:16 AM CSTSevere Thunderstorm WarningJANCovington, Jasper, Newton, Scott, Smith59 min
Jan 11, 9:21 AM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lamar, Marion54 min
Jan 11, 9:23 AM CSTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha52 min
Jan 11, 9:35 AM CSTTornado WarningJANNeshoba, Newton, Scott40 min
Jan 11, 9:49 AM CSTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar56 min
Jan 11, 10:00 AM CSTFlash Flood WarningJANAttala, Choctaw, Clay, Lowndes, Noxubee, Oktibbeha and 1 more3 hr
Jan 11, 10:01 AM CSTSevere Thunderstorm WarningJANChoctaw, Clay, Lowndes, Noxubee, Oktibbeha, Winston44 min
Jan 11, 10:06 AM CSTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Newton54 min
Jan 11, 10:14 AM CSTSevere Thunderstorm WarningJANKemper, Noxubee61 min
Jan 11, 10:54 AM CSTTornado WarningJANKemper, Noxubee12 min
Jan 11, 11:52 AM CSTRiver Flood WarningJANYazoo131 days
Jan 11, 12:48 PM CSTRiver Flood WarningJANAttala20 hr
Jan 11, 12:48 PM CSTRiver Flood WarningJANLeake9 days
Jan 11, 4:28 PM CSTAreal Flood WarningJANAttala, Choctaw, Clay, Lowndes, Noxubee, Oktibbeha and 2 more12 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.